Jan 6, 2003
Are you aware of the effects of PeptideT and cognitive dysfunction? I am on an humanitarian IND for this drug and use it religously, as it were. Any effects on mental health?
| Response from Mr. Shernoff
Not being a physician I have no idea. I suggest that you inquire about this with the prescribing MD. SOrry.
MIchael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Could I Have Acute HIV Infection
- Black Spots After Sharing Dildos Worried I Have HIV
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Dry Cough After Sucking Penis Worried I Have HIV
- Hpv After Needle Stick Sign Of HIV AIDS
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.